# SDR IPXA09M57097

- Difficulty date: July 29, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NGA608097
- Part serial: 48474
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 296-F1-13 NOT IN SRM REPAIRS.  REMOVED EXISTING REPAIR ON AFT CARGO DOOR SKIN.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5230-34640-A AND EA 011- 5231-01-A1952.
